Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Taking macox plus 600for pulmonary tuberculosis. Urine color orange due to medicines now normal. Is this dangerous?

sir i m taking att for pulmonary tuberculosis macox plus 600 empty stomach (as per direction of my physician) and other drugs last 20 days i have orange coloured urine last 18 day in day time up to 5-6 pm my dr. sy its normal (extract of medicine with macox plus600) since last 2 day my urine colour is normal inspite of taking macox plus600 is any problem or im in danger ? kindly suggest me thank u sir
Asked On : Sat, 30 Mar 2013
Answers:  2 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
first of all it like a universal truth that your urine will be pink orange coloured urine that is because the rifampicin in macox it 100 % normal to have changed urine colour ...either that colour will dissapear in three months or ull continue to have this colour till 6-9 months of treatment
advice:continue your att and dont worry about your urine
take care
Answered: Sat, 30 Mar 2013
I find this answer helpful
General & Family Physician Dr. S. Jegadeesan's  Response
Any medication after it's action has to be excreted. One way of excretion is thr'o urine.
The drug you are taking contains RIFAMYCIN - which is the cause for the high colored urine.
It is 100% nothing to worry. After you complete the course of RIFAMYCIN you will be totally alright.
Follow dr's advice regarding food habits, along with medicines + vitamines like B6
best wishes
Answered: Sat, 30 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor